# SDR CNMA20060025

- Difficulty date: September 17, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 111,677 hours, 20,936 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Encoder
- Part number: RDAX4322
- Part serial: 300816
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

6 HOURS INTO FLT, THE CREW NOTICED AN ELECRICAL ODOR IN "C" ZONE SEATS 37-40 RIGHT SIDE OF ACFT.  PULL ALL CB'S IN "C" ZONE ASSOC WITH LIGHTING / DECODERS.  AFTER CB'S PULLED, ODOR STARTED GOING AWAY.  REPLACED ENCODER IAW MM 23-33.  OPS CK NORMAL.
